# SDR ASOA2013052903689

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ACCESS FLOOR SUPPORT ANGLE CORRODED AT FS 310-349.  R & R LOWER SERVICE DOOR SUPPORT ANGLE AND SIX ATTACH BRACKETS IAW SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01 AND 51-40-11-001-001-A01.
